Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 240, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 7, 2012, 7:00 PM CDT for Henderson County, Van Zandt County, Texas. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2012, 7:00 PM CDT (00:00 UTC)
- Expired
- Aug 7, 2012, 7:22 PM CDT
- In force
- 22 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Henderson County, TX, Van Zandt County, TX
The radar
The Shreveport radar (KSHV), 160 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:02 PM CDT | HAIL 1 | 2 Nw Chandler, TX | QUARTER HAIL NEAR CHANDLER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2536 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS54 KFWD 080000
SVRFWD
TXC213-467-080045-
/O.NEW.KFWD.SV.W.0240.120808T0000Z-120808T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT TUE AUG 7 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENDERSON COUNTY IN NORTHEAST TEXAS...
SOUTHEASTERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 745 PM CDT
* AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
EAST OF EDOM...MOVING SOUTHWEST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EDOM AROUND 725 PM...
BROWNSBORO AROUND 745 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3221 9555 3235 9571 3246 9556 3236 9544
3230 9544
TIME...MOT...LOC 2359Z 047DEG 4KT 3235 9554
$$1 follow-up statement
282
WWUS54 KFWD 080022
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT TUE AUG 7 2012
TXC213-467-080031-
/O.CAN.KFWD.SV.W.0240.000000T0000Z-120808T0045Z/
HENDERSON TX-VAN ZANDT TX-
722 PM CDT TUE AUG 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN ZANDT AND
NORTHEASTERN HENDERSON COUNTIES IS CANCELLED...
AT 721 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3221 9555 3235 9571 3246 9556 3236 9544
3230 9544
TIME...MOT...LOC 0021Z 047DEG 4KT 3233 9556
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:59 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 7, 3:59 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 359 PM CDT TUE AUG 7 2012 .AVIATION... UPDATE...THUNDERSTORMS HAVE CLEARED THE TAF SITES...SO HAVE REMOVED THE VCTS AND CB FROM THE METROPLEX TAFS. WE WILL MONITOR THE STORMS TO THE NORTHEAST AND ADD TSRA BACK INTO THE FORECAST IF NECESSARY. 58 .../PREVIOUS AVIATION DISCUSSION/... ISSUED AT 1228 PM CDT TUE AUG 7 2012 CONCERNS...LOW THUNDERSTORM CHANCES LATE AFTERNOON/EARLY EVENING. ISOLATED SHOWERS AND THUNDERSTORMS NORTHWEST OF A K0F2 TO KBKD LINE...WILL CONTINUE TO MOVE SOUTHWEST AND NOT AFFECT THE METROPLEX TAF SITES. CUMULUS FIELDS HAVE ALREADY DEVELOPED TO THE NORTHEAST...SOUTHEAST AND SOUTHWEST OF THE METROPLEX AS OF MIDDAY. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON ACROSS THE REGION. THE CHANCES IN THE METROPLEX ARE ONLY ABOUT 20 PERCENT...BUT HAVE PLACED VCTS AND CB IN THE TAF FOR THE 21-00Z PERIOD AS THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG DOWNBURST WINDS. 58 && .PREV DISCUSSION... /ISSUED 338 PM CDT TUE AUG 7 2012/ ISOLATED TO SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF NORTH TEXAS AGAIN TODAY WITH A THREAT FOR DAMAGING DOWNBURST WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. EXPECT THIS ACTIVITY TO CONTINUE INTO THE EVENING HOURS WITH MOST OF THE ACTIVITY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. SIMILAR ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED AGAIN TOMORROW AS NORTH TEXAS REMAINS IN DIFFLUENT NORTH FLOW ALOFT BETWEEN AN UPPER LEVEL RIDGE TO OUR WEST AND A DEVELOPING TROUGH TO OUR NORTH AND NORTHEAST. ON WEDNESDAY NIGHT...A COMPLEX OF STORMS MAY DEVELOP ACROSS EASTERN OKLAHOMA IN ASSOCIATION WITH THE UPPER LEVEL TROUGH. THE MEAN STORM MOTION WITH THIS COMPLEX COULD TRACK THE SYSTEM ACROSS OUR NORTHEASTERN COUNTIES EARLY THURSDAY MORNING. AS THE UPPER LEVEL TROUGH MOVES DOWN THE PLAINS IT WILL BRING A FRONT WITH IT. THE FRONTAL BOUNDARY WILL MOVE INTO OUR CWA DURING THE DAY ON THURSDAY AND LIKELY SERVE AS A FOCUS FOR STORM DEVELOPMENT. THE EXACT LOCATION OF THE FRONTAL BOUNDARY ON THURSDAY IS DIFFICULT TO DETERMINE AT THIS TIME BUT IT APPEARS THE BEST CHANCES FOR RAIN WILL BE ACROSS THE EASTERN AND SOUTHEASTERN COUNTIES. THE MODELS WANT TO RETREAT THE FRONT A LITTLE ON THURSDAY NIGHT AND THEN PUSH IT THROUGH THE ENTIRE CWA ON FRIDAY. AS THE FRONT MOVES THROUGH...DRIER AIR WILL FILTER INTO THE REGION...ENDING RAIN CHANCES FOR THE NEXT SEVERAL DAYS. HOWEVER...WILL CARRY A SLIGHT CHANCE FOR RAIN FRIDAY AFTERNOON AND EVENING ACROSS THE FAR SOUTH AND SOUTHEASTERN COUNTIES WHO WILL STILL BE AHEAD OF THE FRONT. OVER THE WEEKEND...THE UPPER LEVEL RIDGE WILL BUILD BACK OVER THE REGION BUT WILL STILL BE CENTERED WEST OF NORTH TEXAS. THE ECMWF INDICATES THE POTENTIAL FOR AN MCS TO MOVE INTO OKLAHOMA ON SATURDAY BUT WILL LIKELY DISSIPATE BEFORE IT REACHES THE RED RIVER. HOWEVER...IF THIS SCENARIO DOES DEVELOP...REMNANTS FROM THIS COMPLEX COULD BRING A CHANCE FOR RAIN TO MAINLY THE NORTHERN PORTIONS OF NORTH TEXAS ON SATURDAY. WITH THE UPPER LEVEL RIDGE STILL CENTERED WEST OF THE REGION ON SUNDAY...ANOTHER MCS COULD POSSIBLY DEVELOP NORTH OF THE REGION. EARLY NEXT WEEK...THE UPPER LEVEL RIDGE WILL BECOME CENTERED OVER THE REGION AND A DRY FORECAST CONTINUES INTO AT LEAST THE EARLY PART OF NEXT WEEK. HOT TEMPERATURES WILL CONTINUE THROUGH TOMORROW BUT THEN WE WILL SEE SOME RELIEF AS THE FRONT MOVES THROUGH THE REGION. TEMPERATURES OVER THE WEEKEND WILL GENERALLY BE IN THE 90S WITH SOME SPOTS AROUND 100 DEGREES. HOWEVER...THE TRIPLE DIGIT TEMPERATURES WILL RETURN NEXT WEEK AS THE UPPER LEVEL RIDGE CENTERS OVER THE REGION. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 104 79 100 78 / 30 20 20 30 20 WACO, TX 77 103 77 100 78 / 20 20 20 30 20 PARIS, TX 75 99 74 97 75 / 30 20 20 30 20 DENTON, TX 79 102 78 99 76 / 30 20 20 20 20 MCKINNEY, TX 79 101 77 99 76 / 30 20 20 30 20 DALLAS, TX 84 104 80 100 79 / 30 20 20 30 20 TERRELL, TX 80 101 78 98 77 / 30 20 20 30 20 CORSICANA, TX 77 102 77 98 77 / 20 20 20 30 20 TEMPLE, TX 75 101 75 99 76 / 20 20 20 30 20 MINERAL WELLS, TX 78 103 75 101 76 / 20 20 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/82
Hazardous weather outlook, Aug 7, 3:48 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CDT TUE AUG 7 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 PM CDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH THIS EVENING...WITH THE BEST CHANCES BEING ALONG AND NORTH OF A COMANCHE TO CANTON LINE. A FEW STORMS MAY PRODUCE DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH AND HAIL LARGER THAN 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THROUGH THURSDAY EVENING. SOME LOW CHANCES WILL LINGER INTO FRIDAY AND FRIDAY EVENING ALONG AND SOUTH OF A GOLDTHWAITE...TO ATHENS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY REQUESTED THROUGH 9 PM...MAINLY NORTH OF A COMANCHE TO CANTON LINE.
In the hours before
Special weather statement, Aug 7, 5:41 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 541 PM CDT TUE AUG 7 2012 TXZ105-072315- HUNT TX- 541 PM CDT TUE AUG 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HUNT COUNTY AT 541 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF GREENVILLE...MOVING SOUTHWEST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS AND QUINLAN. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3311 9620 3305 9600 3288 9606 3293 9630 TIME...MOT...LOC 2241Z 028DEG 8KT 3303 9614
Special weather statement, Aug 7, 5:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT TUE AUG 7 2012
TXZ134-072330-
ELLIS TX-
557 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL ELLIS COUNTY
AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF ENNIS...MOVING SOUTHWEST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL AND ENNIS.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3227 9649 3219 9667 3234 9686 3246 9653
3237 9644 3235 9645 3233 9642
TIME...MOT...LOC 2257Z 052DEG 15KT 3235 9658Special weather statement, Aug 7, 6:11 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT TUE AUG 7 2012
TXZ120-121-072345-
KAUFMAN TX-ROCKWALL TX-
611 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN KAUFMAN COUNTY
SOUTHERN ROCKWALL COUNTY
AT 612 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF TERRELL...MOVING SOUTH AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...CRANDALL...
FORNEY...HEATH...KAUFMAN AND TERRELL.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3254 9632 3258 9652 3282 9652 3294 9641
3288 9629 3284 9630 3284 9622
TIME...MOT...LOC 2312Z 020DEG 13KT 3279 9635Special weather statement, Aug 7, 6:27 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 627 PM CDT TUE AUG 7 2012 TXZ134-080000- ELLIS TX- 627 PM CDT TUE AUG 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN ELLIS COUNTY AT 628 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF ENNIS...MOVING SOUTHWEST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL...ENNIS... PALMER AND WAXAHACHIE. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3219 9668 3239 9691 3253 9673 3227 9652 TIME...MOT...LOC 2328Z 042DEG 13KT 3240 9673
Special weather statement, Aug 7, 6:40 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT TUE AUG 7 2012
TXZ122-135-080015-
HENDERSON TX-VAN ZANDT TX-
640 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HENDERSON COUNTY
SOUTHEASTERN VAN ZANDT COUNTY
AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF TYLER...MOVING SOUTHWEST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BROWNSBORO...CHANDLER AND
EDOM.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3223 9548 3221 9546 3219 9546 3211 9550
3227 9579 3250 9566 3243 9551 3236 9544
3228 9544
TIME...MOT...LOC 2341Z 038DEG 16KT 3236 9551Special weather statement, Aug 7, 6:45 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 645 PM CDT TUE AUG 7 2012 TXZ119-080015- DALLAS TX- 645 PM CDT TUE AUG 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN DALLAS COUNTY AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF FORNEY...MOVING SOUTHWEST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...GARLAND... MESQUITE...ROWLETT...SACHSE...SEAGOVILLE AND SUNNYVALE. WIND GUSTS UP TO 50 MPH ARE EXPECTED TO SPREAD WESTWARD ACROSS THE EASTERN THIRD OF DALLAS COUNTY THROUGH 715 PM. LAT...LON 3260 9670 3298 9668 3298 9652 3261 9652 TIME...MOT...LOC 2343Z 053DEG 12KT 3272 9653
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:07 PM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| Aug 7, 7:12 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Aug 7, 7:45 PM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Aug 7, 8:01 PM CDT | Special Weather Statement | FWD | Hill | 29 min |
| Aug 8, 12:28 PM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Aug 8, 12:36 PM CDT | Special Weather Statement | FWD | Kaufman | 24 min |
| Aug 8, 1:00 PM CDT | Special Weather Statement | FWD | Navarro | 30 min |
| Aug 8, 1:17 PM CDT | Special Weather Statement | FWD | McLennan | 28 min |
| Aug 8, 1:57 PM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| Aug 8, 2:01 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Aug 8, 2:05 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Aug 8, 2:18 PM CDT | Special Weather Statement | FWD | Bosque | 27 min |
| Aug 8, 2:23 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 37 min |
| Aug 8, 2:25 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| Aug 8, 2:26 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Aug 8, 2:37 PM CDT | Special Weather Statement | FWD | Henderson | 38 min |
| Aug 8, 2:43 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 33 min |
| Aug 8, 3:10 PM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| Aug 8, 3:18 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| Aug 8, 3:29 PM CDT | Special Weather Statement | FWD | Henderson | 31 min |
| Aug 8, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 52 min |
| Aug 8, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 62 min |
| Aug 8, 5:17 PM CDT | Special Weather Statement | FWD | Eastland | 28 min |
| Aug 8, 6:33 PM CDT | Special Weather Statement | FWD | Erath | 27 min |
| Aug 8, 6:48 PM CDT | Special Weather Statement | FWD | Hood | 27 min |
| Aug 8, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.